# SDR UPS06547234

- Difficulty date: March 9, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 22,265 hours, 15,061 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD LOWER FLANGES LT & RT SIDES HAVE DEEP CHAFFED AREAS.  MILLED DAMAGED AREAS AND INSTALLED REPAIR COSETS, FILLERS AND REPAIR WASHERS IAW 757-5453-27-A1370 WORKED PER EA 757-5453-27-A1370 REV DATED 3-14-06 JP 00827 4-10-06; AND UPS EEO B757-5450-24066-A JP 00827 4-10-06.
